# SDR ASOA201001472

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 19,723 hours, 17,356 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 7 EXTERIOR EMERGENCY LIGHT INOP.  PERFORMED OPS CHK OF LT NR7 EXT EMERGENCY LIGHT BULB  IAW AMM 33-51-21.  OPS CHK GOOD, NO DEFECTS NOTED.  PERFORMED OPS CHK OF  LT NR 7 EXT EMERGENCY LIGHT BULB  IAW AMM 33-51-21. OPS CHK GOOD, NO DEFECTS NOTED.  (CLOSED)
